Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 19  Number 1 (2023)

 

 

Contents

 

Existence of Random Measures
pp. 1-6
Pradeep Kumar Jha, Gajraj Singh, Ranjana and Rahul Solanki

A General Fixed Point Theorem in Soft S-Metric Space via Implicit Relation
pp. 7-22
Sushma Devi, Parul Singh and Manoj Kumar

Quantum Algorithm for Knapsack Problem by Usual Grover Iteration with Z-Axis-Rotation(180 degrees) on OCEngine
pp. 23-29
Toru Fujimura

 

Rough Statistical Convergence On Biquadratic Sequences
pp. 31-41
Uma Srivastava

Heat and Mass Transfer in Hydromagnetic Nanofluid Convective Flow Through Artificial Kidney Past Porous Stretching Cylinder under the Effects of Thermal Conductivity
pp. 43-65
Christopher Venance, Mathew N. Kinyanjui and Kang’ethe Giterere

Weak and Strong Convergence for Split Equilibrium Problems and Fixed Point Problems of Asymptotically Nonexpansive Semigroup Operators in Hilbert Spaces
pp. 67-88
Issara Inchan

 

(α,γ),(β,δ ) Parametric form for Solving Fully Intuitionistic Fuzzy Linear System of Equations
pp. 89-99
Bidhan Chandra Saw, Sushanta Man and Subhendu Bikash Hazra

Solving Intuitionistic Fuzzy Wave Equation by a Finite Difference Method
pp. 101-110
Sushanta Man, Bidhan Chandra Saw and Subhendu Bikash Hazra

Finite Difference Approach for Solving the Mathematical Model of Air Pollution Due to Agrochemicals Dispersion
pp. 111-124
Kihuga Daniel Kariuki, Kinyanjui Matthew Ngugi and Kimathi Mark Eric Mwiti

 

The Oscillatory Criteria of First Order Neutral Delay Differential Equations with Variable Coefficients
pp. 125-134
P. Sharadha and V. Dharmaiah
 

M/M/1 Queueing Systems with a Secondary Duty
pp: 135-150
Song Chew

Quantum Algorithm for 3-SAT Problem by Griver lteration with CCCNOT Gate (=Control Toffoli Gate) on QCE Engine
pp: 151-156
Toru Fujimura

Unsteady Uniform Newtonian Fluid Flow through a Partially Filled Trapezoidal Channel
pp: 157-165
Mihad Abdelwahab Sinnary , Jackson Kwanza , David Mwangi Theuri , Edward Richard Onyango

Existence of ThreeWeak Solutions for the Stationary Kirchhoff-type Problem in a Variable Exponent Sobolev Space
pp: 167-189
Junichi Aramaki

Krull-Schmidt Theorem Fails for Invertible Lattices over a Discrete Valuation Ring (D.V.R.)
pp: 191-195
Hiteshwar Singh and Dhananjay Kumar Mishra

Pulsatile Effect on Couple Stress Fluid Model for Blood Flow through Stenosed Artery
pp: 197-206
Gade Madhava Rao, Thota Nagaraju and Prathigadapa Anuradha

Intuitionistic Fuzzy k- ideals of
Γ- Semirings
pp: 207-217
Tilak Raj Sharma and Rajesh Kumar

Primitive Idempotents of Some Minimal Abelian Codes of Length 2pn
pp: 219-228
Seema Rani and Inderjit Singh


 

 

 

[UP]